I am a mess ...anyone else ?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

justarose4him
Veteran Member


Date Joined Feb 2004
Total Posts : 730
   Posted 6/19/2009 9:00 PM (GMT -7)   
Update : Doc wants me to have my G B out fast ...says I have stones and that is why I now have pancreatitis ... had no ins for a while so I ignored him - what else could I do ?

Now I have ins again (somewhat ) and think I need to move forward ...but, I also have these swollen ankles that i just cant take any more ...oh wait .... I have gained so much weight that I don't even want to get dressed ...I look and feel so disgusting ...

I just don't know why ... or what is happening ...

no help on my ankles...they put me on Lasik about 4 months ago and my ankles were normal for the first time in years...but now thay are swelling up again even with the lasik -

I am getting depressed again ... I just don't know what to do or what is going on ..the weight gain is enormous...its embarassing ...

I see my family doc on monday and beg him for diet pills which he won't give me !

I need and want help ... try to exercise but my feel , ankles and knees hurt so bad I don't last very long ...

okay enough ..im done
thanks for listening : )
Crohns colitis for 25 years ; one resection ; a few hospitalizations; RLS ; major back issues ; and now...swelling in feet ankles that will not quit ....lots of pain ; terrible to the touch !

Using what ever HBP meds I have left ; a few pain meds left ; a few requip left ...then what ? Don't know since my new employer LIED about medical coverage which has me really left wondering what is going to happen apart from waiting for my miracle ...


AnastasiaB
Regular Member


Date Joined Mar 2006
Total Posts : 24
   Posted 6/20/2009 5:53 AM (GMT -7)   

Honey,

First of all, I am no doc, but if your doc says your Gallbladder has to come out and you also have pancreatitis, you need to get it out. 

Your GB has already inflammed your pancreas, your gallstones could get worse and cause the following; Gallstone pain can cause vomiting, which may relieve some of the belly (abdominal) pain and pressure. Pain that occurs with a fever, nausea, and vomiting or loss of appetite may be a sign of inflammation or infection of the gallbladder (acute cholecystitis).   You could get a blocked bile duct, and that is not good.  Symptoms of a gallstone blocking the include: Yellowing of the skin and the white part of the eyes (jaundice), Dark urine, Light-colored stools, fever and chills.

This is something not to wait on.  I would hate to see it progress into more problems.

The swollen ankles can come from the toxins in your body, or your meds, or just change in weather and humidity.  There are so many things that could be causing it.

Please address the serious problems first!

I to have problems with my weight due to Hashimotto's Thyroid and meds.  I feel horrible, I have days I am a bloated mess. I have put a ton of weight on due to predisone and my thyroid, I pound weight on like crazy and my ankles swell terrible and it is painful.  I do the Lasix thing to and it helps.

Have him address the fluid retention thing after you take care of your gallbladder/pancreatitis problem.  Get checked for gout, thyroid, etc.  Discuss it with him.

I find that now, I drink lot's of water (check with doc on this) as the more I put in my body, the more my body releases, it decides it does not have to retain fluids, so it kind of flushes my system out. So with lot's of fluids and lasix I have a normal balance. But I am still heavy.  This I am working on with diet and exercise.

I don't know if any of this helps you but please take care of the gb thing asap...

Hugzzz

Anna

 



  • Chrohn's
  • Hasmimotto's thyroid
  • Asthma
  • Reactive Arthritis Secondary to Chrohn's, Rheumatoid and Osteoartritis.
  • Anemia
  • Barrett's Esophagus

Meds; Pentasa, Aciphex, Levoxin, B-12 injections, Singulair, Proventil, Celebrex, Levbid, Ferrous Sulphate, Folic Acid

 

 


Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 6/20/2009 6:37 AM (GMT -7)   
I think Anastasia gave you some great information. I too agree that you need to get the gb taking care asap, it could be very well causing some of your problems. As for your weight, I heard someone on here mention that they were using weight watchers with some success. Good luck!
Gail*Nanners* Co-Moderator for Crohns Disease and Anxiety/Panic Forum
Been living with Crohn's Disease for 33 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, and Calcium and Xanax as needed. Resections in 2002 and 2005. Also diagnosed with Fibromyalgia and Osteoarthritis and Anxiety. Currently my Crohns is in remission.
*Every tomorrow has two handles.  We can take hold of it by the handle of anxiety, or by the handle of faith"*

justarose4him
Veteran Member


Date Joined Feb 2004
Total Posts : 730
   Posted 6/21/2009 4:01 PM (GMT -7)   
Thanks ladies... I have such a dilemma with my Gastro Doc...his office is horrible - I have called his office twice and left a message that I now have insurance and need to talk to him about the GB coming out that I had refused last time I saw him because of no insurance...no phone call back ... I used to work in a facility where I was able to see him once a week ...and if and when necessary I could talk to him...now I don't , so trying to get to him is horrible ... so needless to say I am so frustrated... I see my GP tomorrow and will ask his opinion ...

Thanks so much for your input !

Marie
Crohns colitis for 25 years ; one resection ; a few hospitalizations; RLS ; major back issues ; and now...swelling in feet ankles that will not quit ....lots of pain ; terrible to the touch !

Using what ever HBP meds I have left ; a few pain meds left ; a few requip left ...then what ? Don't know since my new employer LIED about medical coverage which has me really left wondering what is going to happen apart from waiting for my miracle ...


isergodur
Veteran Member


Date Joined Jan 2009
Total Posts : 831
   Posted 6/21/2009 4:16 PM (GMT -7)   
How is your diet ?
Why are you gaining all this weight?
24 year old female
Diagnosed with Crohn's disease in December 2008..
Medication - Asacol, Remicade, Cipralex and Cerazette.
My wonderful dogs :) ~ www.poodle.is ~

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 8:21 PM (GMT -7)
There are a total of 2,735,707 posts in 301,325 threads.
View Active Threads


Who's Online
This forum has 151423 registered members. Please welcome our newest member, Job_the_Phoenix.
320 Guest(s), 12 Registered Member(s) are currently online.  Details
Krimpet 🍔, ThomJane, FearBug, tickcheckguy, ppm guy, NiceGuyEddie, Girlie, NewspaperLover, Suffering34, Mokes, Nomar Lupron 4 Me, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer